Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 150, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jul 8, 2016, 4:56 PM CDT for 6 counties in Tennessee. It was in force for 34 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2016, 4:56 PM CDT (21:56 UTC)
- Expired
- Jul 8, 2016, 5:30 PM CDT
- In force
- 34 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cumberland County, TN, DeKalb County, TN, Fentress County, TN, Overton County, TN, Putnam County, TN, White County, TN
The radar
The Knoxville radar (KMRX), 139 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 5:00 PM CDT | HAIL 0.75 | Cookeville, TN | HAIL REPORT IN COOKEVILLE. |
| Jul 8, 5:00 PM CDT | HAIL 1 | Cookeville, TN | QUARTER SIZE HAIL REPORTED ON WILLOW AVE IN COOKEVILLE. |
| Jul 8, 5:05 PM CDT | HAIL 1 | 1 E Cookeville, TN | QUARTER SIZE HAIL REPORTED IN EAST PART OF COOKEVILLE. |
| Jul 8, 5:10 PM CDT | TSTM WND DMG | Cookeville, TN | SEVERAL TREES DOWN ON POWERLINES IN COOKEVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 8, 12:34 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.9 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2067 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 1056 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
433
WUUS54 KOHX 082156
SVROHX
TNC035-041-049-133-141-185-082230-
/O.NEW.KOHX.SV.W.0150.160708T2156Z-160708T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
456 PM CDT FRI JUL 8 2016
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WHITE COUNTY IN MIDDLE TENNESSEE...
NORTHEASTERN DE KALB COUNTY IN MIDDLE TENNESSEE...
SOUTHWESTERN FENTRESS COUNTY IN MIDDLE TENNESSEE...
PUTNAM COUNTY IN MIDDLE TENNESSEE...
SOUTHEASTERN OVERTON COUNTY IN MIDDLE TENNESSEE...
CUMBERLAND COUNTY IN MIDDLE TENNESSEE...
* UNTIL 530 PM CDT
* AT 455 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES NORTHEAST OF MONTEREY TO NEAR BAXTER...
MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
COOKEVILLE...CROSSVILLE...SPARTA...FAIRFIELD GLADE...ALGOOD...
MONTEREY...BAXTER...CRAB ORCHARD...PLEASANT HILL...DOYLE...
SLATE SPRINGS...VIRGIN FALLS STATE NATURAL AREA...
BURGESS FALLS STATE PARK...HAMPTONS CROSSROADS...LAKE TANSI...
CUMBERLAND MOUNTAIN STATE PARK...BAKERS CROSSROADS AND CLARKRANGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3590 8471 3586 8473 3583 8477 3581 8483
3583 8542 3588 8559 3611 8581 3628 8509
3622 8490 3621 8491 3618 8490 3615 8491
3613 8487 3608 8483 3610 8482 3609 8480
3605 8479 3600 8472 3591 8468
TIME...MOT...LOC 2155Z 284DEG 29KT 3625 8508 3611 8572
HAIL...1.00IN
WIND...60MPH
$$
132 follow-up statements
848
WWUS54 KOHX 082204
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
504 PM CDT FRI JUL 8 2016
TNC035-041-049-133-141-185-082230-
/O.CON.KOHX.SV.W.0150.000000T0000Z-160708T2230Z/
WHITE TN-DE KALB TN-FENTRESS TN-PUTNAM TN-OVERTON TN-CUMBERLAND TN-
504 PM CDT FRI JUL 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR WHITE...NORTHEASTERN DE KALB...SOUTHWESTERN FENTRESS...PUTNAM...
SOUTHEASTERN OVERTON AND CUMBERLAND COUNTIES...
AT 502 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 13 MILES NORTHEAST OF MONTEREY TO NEAR BAXTER...MOVING
EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...PUBLIC. AT 500 PM CDT...QUARTER SIZE HAIL WAS
REPORTED IN COOKEVILLE.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
COOKEVILLE...CROSSVILLE...SPARTA...FAIRFIELD GLADE...ALGOOD...
MONTEREY...BAXTER...CRAB ORCHARD...PLEASANT HILL...DOYLE...
SLATE SPRINGS...VIRGIN FALLS STATE NATURAL AREA...
BURGESS FALLS STATE PARK...HAMPTONS CROSSROADS...LAKE TANSI...
CUMBERLAND MOUNTAIN STATE PARK...BAKERS CROSSROADS AND CLARKRANGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3590 8471 3586 8473 3583 8477 3581 8483
3583 8542 3588 8559 3611 8581 3628 8509
3622 8490 3621 8491 3618 8490 3615 8491
3613 8487 3608 8483 3610 8482 3609 8480
3605 8479 3600 8472 3591 8468
TIME...MOT...LOC 2202Z 284DEG 29KT 3624 8503 3610 8567
HAIL...1.00IN
WIND...60MPH
$$
13379
WWUS54 KOHX 082216
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
516 PM CDT FRI JUL 8 2016
TNC049-133-082226-
/O.CAN.KOHX.SV.W.0150.000000T0000Z-160708T2230Z/
FENTRESS TN-OVERTON TN-
516 PM CDT FRI JUL 8 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FENTRESS AND
SOUTHEASTERN OVERTON COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
MIDDLE TENNESSEE.
LAT...LON 3590 8471 3586 8473 3583 8477 3581 8483
3583 8542 3588 8559 3611 8581 3614 8489
3613 8487 3608 8483 3610 8482 3609 8480
3605 8479 3600 8472 3591 8468
TIME...MOT...LOC 2216Z 310DEG 37KT 3599 8481 3608 8567
$$
TNC035-041-141-185-082230-
/O.CON.KOHX.SV.W.0150.000000T0000Z-160708T2230Z/
WHITE TN-DE KALB TN-PUTNAM TN-CUMBERLAND TN-
516 PM CDT FRI JUL 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR WHITE...NORTHEASTERN DE KALB...SOUTHERN PUTNAM AND CUMBERLAND
COUNTIES...
AT 516 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR FAIRFIELD GLADE TO NEAR BAXTER...MOVING SOUTHEAST
AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
COOKEVILLE...CROSSVILLE...SPARTA...FAIRFIELD GLADE...MONTEREY...CRAB
ORCHARD...PLEASANT HILL...DOYLE...SLATE SPRINGS...VIRGIN FALLS STATE
NATURAL AREA...BURGESS FALLS STATE PARK...HAMPTONS CROSSROADS...LAKE
TANSI...CUMBERLAND MOUNTAIN STATE PARK AND BAKERS CROSSROADS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3590 8471 3586 8473 3583 8477 3581 8483
3583 8542 3588 8559 3611 8581 3614 8489
3613 8487 3608 8483 3610 8482 3609 8480
3605 8479 3600 8472 3591 8468
TIME...MOT...LOC 2216Z 310DEG 37KT 3599 8481 3608 8567
HAIL...1.00IN
WIND...60MPH
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 4:47 PM CDT, 9 minutes earlier.
Area forecast discussion, Jul 8, 4:47 PM CDT, 9 minutes before
Area Forecast Discussion National Weather Service Nashville TN 447 PM CDT FRI JUL 8 2016 .UPDATE... FOR EVENING DISCUSSION. && .DISCUSSION... Will opt to go ahead and expand the flash flood watch westward by adding Stewart and Montgomery counties. This will fill in the graphic with the KY offices. Furthermore, developing thunderstorm complex over the MO bootheel, NE ARK, and far northwestern TN is continuing to maintain its strength. Latest HRRR shows this activity weakening. However, NAM and GFS solutions bring a good half inch across our northwestern CWA after 7 PM this evening. 850 mb flow to weaken slightly overnight but PVA is lated to increase. Also, will take a closer look at pops overnight. The current 40 pop may need to be increased. Update and the expanded watch will be issued shortly. && .AVIATION... 18Z TAF DISCUSSION. Scattered thunderstorms will develop through the afternoon, mainly over the Cumberland Plateau region. Will include tempo group for CSV. Less certainty for BNA, so will go with VCTS, and no mention at all for CKV. Thunderstorms may be severe with gusty winds. Otherwise, winds will be WSW around 10kt with a few gusts around 18kt. Lots of uncertainty tonight, so not including much other than some patchy BR, but models indicate another MCS is possible overnight. Will wait to include overnight storms when we are more confident. && .OHX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until midnight CDT tonight FOR Clay-Cumberland- De Kalb-Fentress-Jackson-Macon-Montgomery-Overton-Pickett-Putnam- Robertson-Smith-Stewart-Sumner-Trousdale-White-Wilson. && DISCUSSION......05 AVIATION........21
Hazardous weather outlook, Jul 8, 1:52 PM CDT, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 152 PM CDT FRI JUL 8 2016 TNZ007>011-028>034-064>066-091000- ROBERTSON-SUMNER-MACON-CLAY-PICKETT-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-DE KALB-WHITE-CUMBERLAND- 152 PM CDT FRI JUL 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO THIS EVENING...FOR LOCATIONS GENERALLY ALONG AND EAST OF THE I-65 CORRIDOR. THE MAIN THREATS WILL BE DAMAGING STRAIGHT LINE WINDS. HEAVY RAINFALL COULD ALSO OCCUR WITH SOME OF THE STRONGER SHOWERS AND THUNDERSTORMS...PRODUCING ONE...UP TO LOCALLY THREE INCHES...OF RAINFALL THROUGH THE EVENING HOURS. THIS HAS THE POTENTIAL OF LEADING TO FLASH FLOODING...ESPECIALLY ACROSS NORTHERN AND EASTERN PORTIONS OF THE MID STATE THROUGH THE EVENING HOURS. HEAT INDICES ARE EXPECTED TO CLIMB INTO THE LOW 100'S THIS AFTERNOON FOR MANY LOCATIONS WEST OF THE CUMBERLAND PLATEAU. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A WARM AND HUMID PATTERN WILL CONTINUE WITH A CHANCE FOR ISOLATED TO SCATTERED THUNDERSTORMS EACH DAY...SATURDAY THROUGH THURSDAY. ALTHOUGH WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED...A FEW THUNDERSTORMS COULD BE STRONG TO SEVERE...MAINLY DURING THE AFTERNOON AND EVENING HOURS. GUSTY WINDS AND HEAVY DOWNPOURS WILL THE MAIN CONCERNS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING. TNZ005-006-023>027-056>063-075-077>080-093>095-091000- STEWART-MONTGOMERY-HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON- PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON- BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 152 PM CDT FRI JUL 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO THIS EVENING FOR LOCATIONS GENERALLY ALONG AND EAST OF THE I-65 CORRIDOR. MAIN THREAT WILL BE DAMAGING STRAIGHT LINE WINDS. SOME LOCALIZED HEAVY RAINFALL COULD LEAD TO LOCALIZED FLASH FLOODING. HEAT INDICES ARE EXPECTED TO CLIMB INTO THE LOW 100'S THIS AFTERNOON FOR MANY LOCATIONS WEST OF THE CUMBERLAND PLATEAU. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A WARM AND HUMID PATTERN WILL CONTINUE WITH A CHANCE FOR ISOLATED TO SCATTERED THUNDERSTORMS EACH DAY...SATURDAY THROUGH THURSDAY. ALTHOUGH WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED...A FEW THUNDERSTORMS COULD BE STRONG TO SEVERE...MAINLY DURING THE AFTERNOON AND EVENING HOURS. GUSTY WINDS AND HEAVY DOWNPOURS WILL THE MAIN CONCERNS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >=1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 31
In the hours before
Local storm report, Jul 8, 4:22 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
422 PM CDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 PM HAIL 13 ENE MONTEREY 36.20N 85.02W
07/08/2016 E1.75 INCH FENTRESS TN TWITTER
HAIL REPORT FROM CLARKRANGE
&&
EVENT NUMBER OHX1600836
LAROSALocal storm report, Jul 8, 4:26 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
426 PM CDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL 8 NE CARTHAGE 36.35N 85.86W
07/08/2016 E0.70 INCH SMITH TN FACEBOOK
DIME SIZE HAIL IN THE DEFEATED COMMUNITY.
&&
EVENT NUMBER OHX1600837
LAROSALocal storm report, Jul 8, 4:39 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
439 PM CDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM HAIL 4 ESE GORDONSVILLE 36.16N 85.87W
07/08/2016 E0.75 INCH SMITH TN TRAINED SPOTTER
TRAINED SPOTTER REPORTED HAIL AND WIND ON I-40 EAST
NEAR GORDONSVILLE. HEAVY RAIN IS CAUSING PONDING OF
WATER ON ROADWAYS.
0436 PM TSTM WND GST 4 ESE GORDONSVILLE 36.16N 85.87W
07/08/2016 E55 MPH SMITH TN TRAINED SPOTTER
TRAINED SPOTTER REPORTED HAIL AND WIND ON I-40 EAST
NEAR GORDONSVILLE. HEAVY RAIN IS CAUSING PONDING OF
WATER ON ROADWAYS.
&&
EVENT NUMBER OHX1600838
EVENT NUMBER OHX1600839
LAROSALocal storm report, Jul 8, 4:43 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
443 PM CDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM FUNNEL CLOUD 8 ENE MONTEREY 36.19N 85.13W
07/08/2016 OVERTON TN BROADCAST MEDIA
RADIO STATION WDEB RELAYED REPORT.
&&
EVENT NUMBER OHX1600840
LAROSALocal storm report, Jul 8, 4:45 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
445 PM CDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM FUNNEL CLOUD 8 ENE MONTEREY 36.19N 85.13W
07/08/2016 OVERTON TN BROADCAST MEDIA
CORRECTED TIME. RADIO STATION WDEB RELAYED REPORT OF
FUNNEL CLOUD IN THE MUDDY POND COMMUNITY.
&&
CORRECTED EVENT TIME...REMARKS
EVENT NUMBER OHX1600840
LAROSALocal storm report, Jul 8, 4:46 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
446 PM CDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM HAIL 5 NE CELINA 36.60N 85.44W
07/08/2016 M1.25 INCH CLAY TN EMERGENCY MNGR
0350 PM FUNNEL CLOUD 8 ENE MONTEREY 36.19N 85.13W
07/08/2016 OVERTON TN BROADCAST MEDIA
CORRECTED TIME. RADIO STATION WDEB RELAYED REPORT OF
FUNNEL CLOUD IN THE MUDDY POND COMMUNITY.
0352 PM HAIL 10 SSW JAMESTOWN 36.30N 85.00W
07/08/2016 M0.88 INCH FENTRESS TN FACEBOOK
NICKEL HAIL IN GRIMSLEY
0359 PM HAIL LIVINGSTON 36.39N 85.33W
07/08/2016 M1.00 INCH OVERTON TN EMERGENCY MNGR
0405 PM HAIL 8 NE CARTHAGE 36.35N 85.86W
07/08/2016 E0.70 INCH SMITH TN FACEBOOK
DIME SIZE HAIL IN THE DEFEATED COMMUNITY.
0419 PM HAIL 13 ENE MONTEREY 36.20N 85.02W
07/08/2016 E1.75 INCH FENTRESS TN TWITTER
HAIL REPORT FROM CLARKRANGE
0436 PM HAIL 4 ESE GORDONSVILLE 36.16N 85.87W
07/08/2016 E0.75 INCH SMITH TN TRAINED SPOTTER
TRAINED SPOTTER REPORTED HAIL AND WIND ON I-40 EAST
NEAR GORDONSVILLE. HEAVY RAIN IS CAUSING PONDING OF
WATER ON ROADWAYS.
0436 PM TSTM WND GST 4 ESE GORDONSVILLE 36.16N 85.87W
07/08/2016 E55 MPH SMITH TN TRAINED SPOTTER
TRAINED SPOTTER REPORTED HAIL AND WIND ON I-40 EAST
NEAR GORDONSVILLE. HEAVY RAIN IS CAUSING PONDING OF
WATER ON ROADWAYS.
&&
EVENT NUMBER OHX1600833 OHX1600840 OHX1600834 OHX1600835 OHX1600837
OHX1600836 OHX1600838 OHX1600839
LAROSAThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 12:58 PM CDT | Flash Flood Watch | OHX | Cannon, Cheatham, Clay, Cumberland, Davidson, DeKalb and 21 more | 13 hr |
| Jul 8, 1:01 PM CDT | Special Weather Statement | OHX | Putnam | 44 min |
| Jul 8, 1:14 PM CDT | Special Weather Statement | OHX | Perry | 31 min |
| Jul 8, 2:23 PM CDT | Special Weather Statement | OHX | Jackson | 37 min |
| Jul 8, 2:28 PM CDT | Severe Thunderstorm Warning | OHX | Clay | 32 min |
| Jul 8, 2:44 PM CDT | Special Weather Statement | OHX | Macon | 31 min |
| Jul 8, 2:49 PM CDT | Tornado Warning | OHX | Clay, Overton | 26 min |
| Jul 8, 3:05 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Fentress, Overton, Pickett | 25 min |
| Jul 8, 3:09 PM CDT | Special Weather Statement | OHX | Jackson | 36 min |
| Jul 8, 3:32 PM CDT | Special Weather Statement | OHX | Pickett | 28 min |
| Jul 8, 3:37 PM CDT | Special Weather Statement | OHX | Cumberland | 38 min |
| Jul 8, 3:41 PM CDT | Special Weather Statement | OHX | Clay, Overton | 34 min |
| Jul 8, 3:43 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton | 32 min |
| Jul 8, 3:46 PM CDT | Severe Thunderstorm Warning | OHX | Jackson, Overton, Putnam | 29 min |
| Jul 8, 3:51 PM CDT | Tornado Warning | OHX | Cumberland, Fentress | 24 min |
| Jul 8, 3:57 PM CDT | Special Weather Statement | OHX | Fentress | 33 min |
| Jul 8, 4:03 PM CDT | Severe Thunderstorm Warning | OHX | Jackson, Macon, Smith | 27 min |
| Jul 8, 4:13 PM CDT | Severe Thunderstorm Warning | OHX | Fentress, Overton | 32 min |
| Jul 8, 4:27 PM CDT | Severe Thunderstorm Warning | OHX | Jackson, Overton, Putnam | 33 min |
| Jul 8, 4:34 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Putnam, Smith | 26 min |
| Jul 8, 4:35 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Putnam | 25 min |
| Jul 8, 5:27 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Putnam, White | 33 min |
| Jul 8, 6:07 PM CDT | Special Weather Statement | OHX | White | 38 min |
| Jul 8, 6:12 PM CDT | Special Weather Statement | OHX | Cannon, Warren | 48 min |
| Jul 8, 6:36 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Warren | 24 min |
| Jul 8, 6:56 PM CDT | Severe Thunderstorm Warning | OHX | Stewart | 49 min |
| Jul 8, 6:57 PM CDT | Areal Flood Advisory | OHX | Cannon, Warren | 63 min |
| Jul 8, 6:58 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Warren | 47 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.